Some sharp Landau-Kolmogorov–Nagy-type inequalities in Sobolev spaces of multivariate functions

Authors

  • V. Babenko Dnipro National University named after Oles Honchar
  • V. Babenko Drake University, Des Moines, USA
  • O. Kovalenko Dnipro National University named after Oles Honchar
  • N. Parfinovych Dnipro National University named after Oles Honchar

DOI:

https://doi.org/10.3842/umzh.v75i10.7680

Keywords:

Nagy and Landau -- Kolmogorov type inequality, charge, gradient, mixed derivative

Abstract

UDC 517.5

For a function f from the Sobolev space W1,p(C), where CRd is an open convex cone, we establish a sharp inequality  estimating via the L_{p}-norm of its gradient and a seminorm of the function. With the help of this inequality, we prove a sharp inequality estimating the {L_{\infty}}-norm of the Radon-Nikodym derivative of a charge defined on Lebesgue measurable subsets of  C via the L_p-norm of the gradient of this derivative and the seminorm of the charge.  In the case where C=R_+^m\times R^{d-m}, 0\le m\le d, we obtain inequalities estimating the {L_{\infty}}-norm of a mixed derivative of the function f\colon C\to R via its {L_{\infty}}-norm and the L_p-norm of the gradient of mixed derivative of this function. 

References

E. Landau, Einige Ungleichungen für zweimal differenzierbare Funktion, Proc. London Math. Soc., 13, 43–49 (1913). DOI: https://doi.org/10.1112/plms/s2-13.1.43

А. Н. Колмогоров, О неравенствах между верхними гранями последовательных производных функции на бесконечном интервале, Уч. зап. МГУ. Математика, 30, № 3, 3–13 (1939).

B. Sz.-Nagy, Über Integralungleichungen zwischen einer Funktion und ihrer bleitung, Acta Sci. Math., 10, 64–74 (1941).

В. Ф. Бабенко, Н. П. Корнейчук, В. А. Кофанов, С. А. Пичугов, Неравенства для производных и их приложения, Наук. думка, Киев (2003).

V. Babenko, O. Kovalenko, N. Parfinovych, On approximation of hypersingular integral operators by bounded ones, J. Math. Anal. and Appl., 513, № 2, Article 126215 (2022). DOI: https://doi.org/10.1016/j.jmaa.2022.126215

V. F. Babenko, V. V. Babenko, O. V. Kovalenko, N. V. Parfinovych, On Landau–Kolmogorov type inequalities for charges and their applications, Res. Math., 31, № 1б, 3–16 (2023). DOI: https://doi.org/10.15421/242301

V. F. Babenko, V. V. Babenko, O. V. Kovalenko, N. V. Parfinovych, Nagy type inequalities in metric measure spaces and some applications}; arXiv:2306.11016 (2023). DOI: https://doi.org/10.15330/cmp.15.2.563-575

Yu. M. Berezanski, G. F. Us, Z. G. Sheftel, Functional analysis, Elsevier Sci. (2003).

Published

24.10.2023

Issue

Section

Research articles

How to Cite

Babenko, V., et al. “Some Sharp Landau-Kolmogorov–Nagy-Type Inequalities in Sobolev Spaces of Multivariate Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 75, no. 10, Oct. 2023, pp. 1347-53, https://doi.org/10.3842/umzh.v75i10.7680.